# SDR USAA000466

- Difficulty date: March 27, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT ANGLE CRACKED .250 INCH, BETWEEN STATION 500D AND 520, BL 0.  INSTALLED NEW ANGLE PER SRM 51-10-02.  (M)
